# SDR REXA2024082700670

- Difficulty date: August 7, 2024
- Submitted: August 27, 2024
- Operation: Air carrier
- Aircraft: N324PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15324
- Aircraft time: 22,162 hours, 16,851 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: SH6703657413
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH AFT OVERWING EXIT DOOR UPPER FORMER CRACKED AT AFT LUG    REPAIRED IAW ENDEAVOR EA CRJ952-17122 REV.IR DATED 8/14/2024.
